# SDR USAAD97103

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

BDL/CLT - FLT 1053 - AT 1,000 FEET AFTER TAKEOFF, 'TAIL COMPARTMENT TEMP HI' LIGHT ILLUMINATED. LIGHT EXTINGUISHED WITH HP BLEED SELECTED OFF AND POWER REDUCED.  REPEATED FROM PREVIOUS WRITE-UP.  RETURNED TO FIELD.  REPOSITIONED AND SECURED LOOSE CLAMP AT LEFT AUGMENTATION VALVE (SUPPLY SIDE).  (X)
